EM Radiation Research Trust RRT Logo

RRT Conference

Navigation

» About the Conference
» Conference evaluation
» Programme
» Speakers

Support the RRT

Just Giving - Support the RRT

If you feel that the Radiation Research Trust's work is important and would like to support the charity either by donating or by raising money, please use our Just Giving page. All help and support is gratefully appreciated!

Conference Programme

[About the conference] | [Conference evaluation] | [Conference programme] | [Conference speakers]

All of the presentations linked to on this page are the express copyright of the authors of the presentations themselves. Links to this page or directly to the presentations are welcome, but separate hosting would require the permissions of said authors.

8th September - Day One

Day 1 Programme - Download PDF Programme Day One

Session 1
08:30 Registration and coffee (Kohn Centre, Royal Society)
09:00 Open Day One -Why the RRT called this meeting - Download Introduction (144 KB .pdf)
Eileen O'Connor : Trustee, Radiation Research Trust
09:15 Welcome panel & open session
Chair : Ian Gibson MP : Trustee, Radiation Research Trust
09:20 The Stewart Report - then, now and the foreseeable future - Download Speaker Notes (34 KB .pdf)
Sir William Stewart : Chairman, UK Health Protection Agency
09:45 Using science to make decisions on EMF policy - Download Presentation (2.62 MB .pdf)
Michael Repacholi : Dept. Electronic Engineering, University of Rome "La Sapienza" & coordinator of the WHO EMF Project from 1996-2006
10:10 The BioInitiative Report - Download Presentation (65 KB .pdf)
David Carpenter : Director, Institute for Health & Environment, University at Albany, USA
10:35 Assessments of epidemiological research in the context of EMF - Download Presentation (561 KB .pdf)
Anders Ahlbom : Institute of Environmental Medicine, KarolinskaInstitute and Stockholm Centre for Public Health
11:00 Discussion & questions (20 minutes)
11:20 Refreshment break (20 minutes)

Session 2
11:40 Welcome panel & open session
Chair : Joe Benton MP
11:45 Recent Studies on the Biological Effects of Nonionizing Electromagnetic Fields - Download Presentation (48 KB .pdf)
Henry Lai : Bioengineering Department, University of Washington, USA
12:05 Health Effects, Guidelines and Uncertainty - Download Abstract (11 KB .pdf)
Zenon Sienkiewicz : Radiation Protection Division, UK Health Protection Agency

12:25 Brain tumour studies - Download Presentation (155 KB .pdf)
Lennart Hardell : Oncologist at University Hospital, Orebro, Sweden

12:45 EMF and health - what future research is needed? - Download Presentation (48 KB .pdf)
David Coggan : Chairman UK MTHR programme and Professor at Southampton University
13:05 Discussion & questions (25 minutes)
13:30 End of morning session (45 minutes for lunch)

Session 3: Electrosensitivity
14:15 Welcome panel & open session
Chair : Phil Willis MP
14:20 UK report on ES from the view of people who are affected
Brian Stein : Trustee, Radiation Research Trust, UK
14:35 Aspects of studies on the functional impairment electrohypersensitivity - Download Summary (30 KB .pdf)
Olle Johansson : Department of Neuroscience, Karolinska Institute, Stockholm, Sweden
15:55 Idiopathic environmental intolerance - electrical sensitivity - Download Presentation (363 KB .pdf) - Additional Notes (30 KB .pdf)
James Rubin : Institute of Psychiatry, Maudsley Hospital, Kings College London
15:15 Cognitive and neurobiologicalalterations in ES people
Michael Landgrebe & Ulrich Frick, (Joint presentation) : Department of Psychiatry, Psychosomatics, and Psychotherapy, University of Regensburg, Regensburg, Germany
15:35 Discussion & Questions (25 minutes)
16:00 Tea break (20 minutes)

Session 4
16:20 Welcome panel & open session
Chair : Dr Caroline Lucas : Green Party MEP, Trustee, Radiation Research Trust
16:25 Paradigm Shifts: 20th Century guidelines, 21st Century Science - Download Presentation (740 KB .pdf)
Grahame Blackwell : Consultant Engineer and Scientist, UK
16:50 Closing Speech
Dr Caroline Lucas MEP : Trustee, Radiation Research Trust
17:00 Close - day one


9th September - Day Two

Day 2 Programme - Download PDF Programme Day Two

Session 5
08:30 Coffee & registration
09:00 Opening Day 2 speech & welcome panel
Chair : Senator Mark Daly : Parliament of Ireland
09:10 Protecting the public from EMFs: An EU perspective - Download Presentation (511 KB .pdf)
Laurent Bontoux
09:35 Mobile phones and base stations - an industry perspective - Download Presentation (222 KB .pdf)
Mike Dolan : Director, Mobile Operators Association, UK
10:00 What's missing in current studies and post-market surveillance? - Download Presentation (87 KB .pdf)
George Carlo : Director, Safe Wireless Initiative, USA
10.25 Interphone Brain Tumors Studies To Date - Download Presentation (165 KB .pdf)
Lloyd Morgan : Director of the Central Brain Tumor Registry of the United States
10:50 Discussion & questions (30 minutes)
11:20 Coffee (20 minutes)

Session 6: Standards
11:40 Welcome panel and open session
Chair : Michael Repacholi
11:45 ICNIRP and International standards - Download Presentation (408 KB .pdf)
Paolo Vecchia : Chairman, ICNIRP and Institute of Health, Rome
12:10 The precautionary approach to exposure levels in different countries - Download Presentation (819 KB .pdf)
Gerd Oberfeld : Public Health Department, Federal State of Salzburg, Austria
12:35 Russian NCNIRP Guidance. New condition of EMF RF exposure and guarantee of population health - Download Abstract (142 KB .pdf)
Yury Grigoriev : Chairman RNCNIRP, Russian Federal Medical Biophysical Centre of Russia, FMBA, Moscow
13:00 Discussion & questions (30 minutes)
13:30 End of morning session

Session 7
14:15 Welcome panel and open session
Chair : Lembit Öpik MP
14:20 Current assessment of the human volunteer laboratory studies - Download Presentation (337 KB .pdf)
Maila Hietanen : Finnish Institute of Occupational Health
14:40 Health Effects associated with Mobile Phone Base Stations - Download Presentation (1.64 MB .pdf)
Michael Kundi: Institute of Environmental Health, Medical University of Vienna
15:00 EMF effects on Bees, animals and humans - Download Presentation (4.07 MB .pdf)
Ulrich Warnke : Natural Sciences and Technology faculty, University of Saarland, Germany
15:20 Precautionary approaches and the SAGE experience - Download Abstract (126 KB .pdf)
Mike O'Carroll : University of Sunderland, UK
15:40 Discussion & questions (20 minutes)
16:00 Coffee (20 minutes)

Session 8: The way forward
16:20 Welcome panel and open session
Chair : Andrew Mitchell MP
16:25 The WHO International EMF Project: The road ahead - Download Presentation (2.05 MB .pdf)
Emilie Van Deventer : Team Leader of the Radiation program at the World Health Organization (WHO)
16:50 How to Protect the Public? Standards of Evidence and Levels of Proof for Taking Action - Download Presentation (137 KB .pdf)
Cindy Sage : Sage Associates
17:15 Questions & General Discussion including areas of agreement what can we do? (40 minutes)
17:55 Summing up from Andrew Mitchell MP
18:05 Summing up of two days from Dr. Ian Gibson MP
18:20 Mike Bell : Radiation Research Trust Chairman, closing speech and thank you - Download Speech (86 KB .pdf)
18:30 Close of conference

© The EM Radiation Research Trust, Charity Reg No. 1106304 :: 2003-2009